# SDR ASOA201101827

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,813 hours, 20,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6001038057
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND DOUBLER DAMAGED ON LT WING EXTENSION AND WINGLET.  R & R SKIN  IAW SRM 57-31-31, DWG NR 600-10380, AND REO 601R-57-31-1161.
